AMS eContent Search Results
Matches for: msc=(03E55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 69 found      Go to page: 1 2 3

[31] Joel David Hamkins and W. Hugh Woodin. Small forcing creates neither strong nor Woodin cardinals. Proc. Amer. Math. Soc. 128 (2000) 3025-3029. MR 1664390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Sy D. Friedman. New $\Sigma^1_3$ facts. Proc. Amer. Math. Soc. 127 (1999) 3707-3709. MR 1610964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Yasuo Kanai. Distributivity and stationary reflections. Proc. Amer. Math. Soc. 127 (1999) 3073-3080. MR 1605980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Y. Abe. A variant of the diamond principle for combinatorial ideals. Proc. Amer. Math. Soc. 127 (1999) 847-849. MR 1468178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Shai Ben-David and Saharon Shelah. The two-cardinals transfer property and resurrection of supercompactness. Proc. Amer. Math. Soc. 124 (1996) 2827-2837. MR 1326996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Jindrich Zapletal. A new proof of Kunen's inconsistency. Proc. Amer. Math. Soc. 124 (1996) 2203-2204. MR 1317054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Sy D. Friedman and W. Hugh Woodin. $\undertilde\delta{}_2^1$ without sharps . Proc. Amer. Math. Soc. 124 (1996) 2211-2213. MR 1322923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Jirí Witzany. Any behaviour of the Mitchell ordering of normal measures is possible . Proc. Amer. Math. Soc. 124 (1996) 291-297. MR 1286010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Arthur W. Apter. On the first $n$ strongly compact cardinals . Proc. Amer. Math. Soc. 123 (1995) 2229-2235. MR 1249867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Douglas Burke. Generic embeddings and the failure of box . Proc. Amer. Math. Soc. 123 (1995) 2867-2871. MR 1257099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Chris Good. Large cardinals and small Dowker spaces . Proc. Amer. Math. Soc. 123 (1995) 263-272. MR 1216813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] S. D. Friedman. Provable $\Pi\sp 1\sb 2$-singletons . Proc. Amer. Math. Soc. 123 (1995) 2873-2874. MR 1257104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Karel Prikry. A nonhomogeneity property of $\sigma$-ideals . Proc. Amer. Math. Soc. 123 (1995) 2861-2865. MR 1273516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Patrick Dehornoy. A canonical ordering for free self-distributive systems . Proc. Amer. Math. Soc. 122 (1994) 31-36. MR 1191866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Franklin D. Tall. $\sigma$-centred forcing and reflection of (sub)metrizability . Proc. Amer. Math. Soc. 121 (1994) 299-306. MR 1179593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Lee Stanley, Dan Velleman and Charles Morgan. $\omega\sb 3\omega\sb 1\to (\omega\sb 3\omega\sb 1,3)\sp 2$ requires an inaccessible . Proc. Amer. Math. Soc. 111 (1991) 1105-1118. MR 1049849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Stephen Watson. A construction of a Dowker space . Proc. Amer. Math. Soc. 109 (1990) 835-841. MR 1019285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] P. Komjáth. On second-category sets . Proc. Amer. Math. Soc. 107 (1989) 653-654. MR 976358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Patrick Dehornoy. Algebraic properties of the shift mapping . Proc. Amer. Math. Soc. 106 (1989) 617-623. MR 969519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Qi Feng. On weakly stationary sets . Proc. Amer. Math. Soc. 105 (1989) 727-735. MR 946635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Stevo Todorčević. Special square sequences . Proc. Amer. Math. Soc. 105 (1989) 199-205. MR 929410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Yoshihiro Abe. Weakly normal filters and the closed unbounded filter on $P\sb \kappa\lambda$ . Proc. Amer. Math. Soc. 104 (1988) 1226-1234. MR 935101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Andrzej Szymański. Some remarks on real-valued measurable cardinals . Proc. Amer. Math. Soc. 104 (1988) 596-602. MR 962835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Saharon Shelah and Lee Stanley. Weakly compact cardinals and nonspecial Aronszajn trees . Proc. Amer. Math. Soc. 104 (1988) 887-897. MR 964870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] A. Dow and T. J. Peters. Products and remote points: examples and counterexamples . Proc. Amer. Math. Soc. 104 (1988) 1296-1304. MR 969061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Hans-Dieter Donder, Peter Koepke and Jean-Pierre Levinski. Some stationary subsets of $\mathcal{P}(\lambda)$ . Proc. Amer. Math. Soc. 102 (1988) 1000-1004. MR 934882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Yo Matsubara. Variations of cub filter on $\mathcal{P}\sb \kappa\lambda$ . Proc. Amer. Math. Soc. 102 (1988) 1009-1017. MR 934884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Piotr Zakrzewski. The existence of universal invariant semiregular measures on groups . Proc. Amer. Math. Soc. 99 (1987) 507-508. MR 875389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Jan Tryba. Rowbottom-type properties and a cardinal arithmetic . Proc. Amer. Math. Soc. 96 (1986) 661-667. MR 826499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Alexander S. Kechris. Determinacy with complicated strategies . Proc. Amer. Math. Soc. 94 (1985) 333-336. MR 784188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 69 found      Go to page: 1 2 3

American Mathematical Society